MathSciNet Relay Station
MathSciNet bibliographic data
MR291091 10F40
Marstrand, J. M. On Khinchin's conjecture about strong uniform distribution. Proc. London Math. Soc. (3) 21 (1970), 540–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement